English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Anisotropic loop quantum cosmology with self-dual variables

Wilson-Ewing, E. (2016). Anisotropic loop quantum cosmology with self-dual variables. Physical Review D, 93: 083502. doi:10.1103/PhysRevD.93.083502.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-002A-632A-0 Version Permalink: http://hdl.handle.net/21.11116/0000-0003-021E-A
Genre: Journal Article

Files

show Files
hide Files
:
1512.03684.pdf (Preprint), 319KB
Name:
1512.03684.pdf
Description:
File downloaded from arXiv at 2016-05-19 12:07
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
PhysRevD.93.083502.pdf (Publisher version), 201KB
 
File Permalink:
-
Name:
PhysRevD.93.083502.pdf
Description:
-
Visibility:
Restricted (Max Planck Institute for Gravitational Physics (Albert Einstein Institute), Potsdam-Golm; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Wilson-Ewing, Edward1, Author              
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show
hide
Free keywords: General Relativity and Quantum Cosmology, gr-qc
 Abstract: A loop quantization of the diagonal class A Bianchi models starting from the complex-valued self-dual connection variables is presented in this paper. The basic operators in the quantum theory correspond to areas and generalized holonomies of the Ashtekar connection and the reality conditions are implemented via the choice of the inner product on the kinematical Hilbert space. The action of the Hamiltonian constraint operator is given explicitly for the case when the matter content is a massless scalar field (in which case the scalar field can be used as a relational clock), and it is shown that the big-bang and big-crunch singularities are resolved in the sense that singular and non-singular states decouple under the action of the Hamiltonian constraint operator.

Details

show
hide
Language(s):
 Dates: 2015-12-112016-03-302016
 Publication Status: Published in print
 Pages: 16 pages, v2: Clarifications added, typos corrected
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 1512.03684
DOI: 10.1103/PhysRevD.93.083502
URI: http://arxiv.org/abs/1512.03684
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review D
  Other : Phys. Rev. D.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Lancaster, Pa. : American Physical Society
Pages: - Volume / Issue: 93 Sequence Number: 083502 Start / End Page: - Identifier: ISSN: 0556-2821
CoNE: /journals/resource/111088197762258